# SDR CA080806002

- Difficulty date: July 29, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 8221577012
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN) PILOT REPORTED, DURING PREFLIGHT. THEY STARTED THE APU. AFTERWARDS, PILOT SELECTED THE AIR SOURCE TO (NORMAL) THEN SMOKE BEGAN EMITTING FROM THE RT SIDE OF THE COCKPIT BETWEEN THE GLARESHIELD AND WINDOW. PILOT SELECTED THE AIR SOURCE TO (OFF) THEN SHUTDOWN THE APU. FOUND COPILOT`S MFD AS THE SOURCE OF THE SMOKE.  REMOVED AND REPLACED COPILOT`S MFD. OPS GOOD. EXTENSIVE GROUND TESTING INCLUDING OPS OR AIR COND SYS WAS CARRIED OUT AND ALL WAS FOUND TO BE NORMAL.
